Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
erectile dysfunction
Posted by: C
Date: April 29, 2005 4:44 PM

Effexor has ruined my sex life. I have difficulty getting, and then maintaining, erections. Cialis sometimes makes sex possible. My question is, why do I have good nocturnal erections? Urologist says body produces more testosterone at night. I'm not buying it.

RE: erectile dysfunction
Posted by: Ron Kennedy, M.D.,
Date: April 29, 2005 5:48 PM

The fact that you have nocturnal erections means that your hormone system is probably pretty healthy. It also vouches for the circulatory competence to the pelvic region. If Effexor is the problem, it could be that changing the schedule of dosing to be far from the time sex is likely to occur will help. Failing that, what is left is what doctors call "supratentorial" causes - in other words it has to do with the psychological state and the relationship one has with the object of one's passions. The cerebral cortex can inhibit almost every function of the body including vision, hearing, sensation and certainly the sexual response. If this is the case, you are in deep water which involves your psychological makeup and even your spiritual life or lack thereof.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(355 words)